# SDR DALA2023122610575

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 75,465 hours, 35,281 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 DISC: ON LANDING O2 MASKS AT 17 ABC DROPPED. C/A: REPACKED & STOWED O2 MASKS AT 17 ABC PER A320 AMM 35-21. OK FOR SERVICE. (LP: 4289952)
